# SDR 402502252007

- Difficulty date: January 15, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N440QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4025
- Aircraft time: 820 hours, 449 cycles
- Engine: Rroyce TAYMK6118
- Engine time: 820 hours, 449 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TAY6118C
- Part serial: 85051
- Condition: Vibration
- Location: Nr 1
- Part time: 820 hours, 449 cycles
- Stage of operation: CL
- How discovered: B
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT A STRONG SHUDDER WAS FELT THROUGHOUT THE AIRFRAME.
